# SDR ASAA2018041324249

- Difficulty date: April 13, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 44,122 hours, 13,327 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Acoustic Panel
- Part number: 3400825010
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN ACOUSTICAL PANEL AT 7 - 8 O`CLOCK POSITIONS,   FWD MIDDLE FASTENERS THROUGH PANEL.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 2 ENGINE FAN ACOUSTICAL PANEL IAW AMM 72-23-02.
